# SDR FDEA201408022035

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 73,807 hours, 30,922 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12331
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AT INBD CUT OUT OF THE NR 6 SLAT.  HFEC LT WING INBD CUT OUT NR 6 SLAT CRACK INDICATED IAW NTSP M06-10-01 BY NDT.  INSTALLED REPAIR DOUBLER & FILLER IAW SRM & APPLIED TOP COAT.
